On the Cauchy problem for a second order semilinear parabolic equation with factored linear part.
Semigroup forum, Tome 45 (1992) no. 3, pp. 135-147
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
strict solution, Cauchy problem of factored type, infinitesimal generators of analytic semigroups, regularity, Hölder continuous, equation of factored type
@article{SF_1992__45_3_135178,
author = {A. Favini and A. Venni},
title = {On the {Cauchy} problem for a second order semilinear parabolic equation with factored linear part.},
journal = {Semigroup forum},
pages = {135--147},
year = {1992},
volume = {45},
number = {3},
zbl = {0770.47014},
url = {http://geodesic.mathdoc.fr/item/SF_1992__45_3_135178/}
}
A. Favini; A. Venni. On the Cauchy problem for a second order semilinear parabolic equation with factored linear part.. Semigroup forum, Tome 45 (1992) no. 3, pp. 135-147. http://geodesic.mathdoc.fr/item/SF_1992__45_3_135178/